| Model Number |
401736 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/29/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system could not pass two previously implanted stents in the severely tortuous and calcified lesion.
Additional Manufacturer Narrative
The device was not returned for analysis, therefore no technical investigation of the stent or the delivery system could be performed.The manufacturing history of the product detailed above was reviewed to determine whether there was any deviation that could account for this event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations no manufacturing or material related root cause could be identified.The root cause is most likely related to the previously implanted and under deployed stents.